# SDR AALA202505285506

- Difficulty date: May 23, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 76,991 hours, 29,532 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Frame
- Condition: Excess Play
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING AILERON HINGE SUPPORT FRAME #4 HAS EXCESSIVE PLAY. REPLACED HINGE SUPPRT FRAME PER AMM 57-51-31.
